Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Thought I'd ask here. Week long headache/dizziness/sinus pain/weak legs. Help?


03-25-2015, 09:12 PM   #1
bassslappin
 
bassslappin's Avatar
 
Join Date: Jan 2015
Location: Winnipeg, Manitoba
Thought I'd ask here. Week long headache/dizziness/sinus pain/weak legs. Help?

Slightly cut and pasted from a previous question asked on the 22nd....

Hey there, I will give a quick run down. I am a 28 year old man. I have ulcerative colitis, and ankylosing spondylitis. After developing anti-bodies towards remicade in November 2014, I had to stop taking the drug. (Had a bad reaction)

I had a panic attack which was followed by depression in early December. I had a colonoscopy feb 10, which was immediately followed by a bad flare up. I started humira Feb. 28. 4 injections, 2 two weeks later... and I am getting my next one next saturday. So it's been about 3 weeks since I've been on it.

I noticed some improvements about 4 days after my first injection, and started weening down from my prednisone. I was on the 8 pills a day.7 at the time of my first injection. I'm currently at 4 a day. Been weening down one pill a week.

My question... I have had a headache, some burning nose/sinus pain (not intensely severe) for the last 7 days, a fuzzy/spacey head feeling, and some slight dizziness. Along with somewhat weak legs and feeling run down.... Is this from weening down on the prednisone or the humira in anyone's opinion or experience? I had to be talked into taking the humira... I'm very nervous about all these meds and wondering if something bad is happening to me... The weak leg/dizziness/head ache really trips me out.

My specialist is on vacation for two weeks, they told me to contact a humira helpline... the helpline told me to contact the specialist.... I see a general doctor again tomorrow for the second time this week. The first time he did a quick little touching of the face... follow my hand... neurological test and doesnt believe its anything neurological... And I think he thinks its all just anxiety...

Thoughts?
03-26-2015, 06:54 AM   #2
DJW
Forum Monitor
 
DJW's Avatar
 
Join Date: Jul 2013
Location: Ontario

My Support Groups:
Sorry your going through this.

Anxiety can certainly cause these issues. I hope you feel better soon.
__________________
Crohn's Disease
DX 1978 (12 yrs old)
Ileostomy at 19

Visit Crohn's and Colitis Canada:
http://www.crohnsandcolitis.ca/site/...tis_Canada.htm

Living in Ontario with no drug benefits?

Trillium Drug Program:
http://www.health.gov.on.ca/en/publi..._trillium.aspx

Dave
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Thought I'd ask here. Week long headache/dizziness/sinus pain/weak legs. Help?
Thread Tools


All times are GMT -5. The time now is 09:14 PM.
Copyright 2006-2017 Crohnsforum.com